Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 59, NWS Shreveport, LA

March 22, 20124 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 22, 2012, 9:30 AM CDT for 4 counties in Texas. It took effect at Mar 23, 2012, 1:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 22, 2012, 9:30 AM CDT (14:30 UTC)
In effect from
Mar 23, 2012, 1:00 AM CDT
Expired
Mar 27, 2012, 10:52 AM CDT
In force
4 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX

The radar

The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Alto (ATOT2).

Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WGUS44 KSHV 221430
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 AM CDT THU MAR 22 2012

TXC001-073-225-231312-
/O.NEW.KSHV.FL.W.0058.120322T1430Z-120323T1312Z/
/NCST2.1.ER.000000T0000Z.120322T0730Z.120322T1912Z.NO/
930 AM CDT THU MAR 22 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 230 AM THURSDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 12.0 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY
  WOODED FLOODPLAIN.  RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN 
  THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-231430-
/O.NEW.KSHV.FL.W.0059.120323T0600Z-120325T1800Z/
/ATOT2.1.ER.120323T0600Z.120323T1800Z.120324T0600Z.NO/
930 AM CDT THU MAR 22 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR ALTO TEXAS.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 730 AM THURSDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 16.4 FEET BY FRIDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER 
  WILL BEGIN TO FLOOD.  RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT 
  NEAR THE RIVER TO HIGHER GROUND.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
8 follow-up statements
119 
WGUS84 KSHV 231453
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
953 AM CDT FRI MAR 23 2012

TXC001-073-225-455-241453-
/O.EXT.KSHV.FL.W.0059.000000T0000Z-120325T2100Z/
/ATOT2.1.ER.000000T0000Z.120324T0000Z.120324T0900Z.NO/
953 AM CDT FRI MAR 23 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM FRIDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-241453-
/O.EXT.KSHV.FL.W.0046.000000T0000Z-120324T1800Z/
/DIBT2.1.ER.120321T0515Z.120322T1515Z.120324T0000Z.NO/
953 AM CDT FRI MAR 23 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM FRIDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS FRIDAY EVENING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
555 
WGUS84 KSHV 241412
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 AM CDT SAT MAR 24 2012

TXC001-073-225-455-251412-
/O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/
/ATOT2.1.ER.000000T0000Z.120325T0000Z.120327T0600Z.NO/
912 AM CDT SAT MAR 24 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SATURDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
680 
WGUS84 KSHV 250041
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
741 PM CDT SAT MAR 24 2012

TXC001-073-225-260041-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120326T1800Z.000000T0000Z.NO/
741 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-260041-
/O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/
/ATOT2.1.ER.000000T0000Z.120325T0600Z.120327T0600Z.NO/
741 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
786 
WGUS84 KSHV 251359
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
859 AM CDT SUN MAR 25 2012

TXC001-073-225-455-261359-
/O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/
/ATOT2.1.ER.000000T0000Z.120326T0000Z.120327T0600Z.NO/
859 AM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
763 
WGUS84 KSHV 260031
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
731 PM CDT SUN MAR 25 2012

TXC001-073-225-270031-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120327T0000Z.000000T0000Z.NO/
731 PM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SUNDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-270031-
/O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/
/ATOT2.1.ER.000000T0000Z.120326T0600Z.120327T0600Z.NO/
731 PM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SUNDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-270031-
/O.CON.KSHV.FL.W.0062.120328T1200Z-120331T0000Z/
/DIBT2.1.ER.120328T1200Z.120328T1200Z.120330T0600Z.NO/
731 PM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL.
* FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:15 PM SUNDAY THE STAGE WAS 11.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
755 
WGUS84 KSHV 261525
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 AM CDT MON MAR 26 2012

TXC001-073-225-271525-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120327T0600Z.000000T0000Z.NO/
1025 AM CDT MON MAR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM MONDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-271525-
/O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2100Z/
/ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0900Z.NO/
1025 AM CDT MON MAR 26 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-261555-
/O.CAN.KSHV.FL.W.0062.000000T0000Z-120331T0000Z/
/DIBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM CDT MON MAR 26 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* AT  9:15 AM MONDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET AND 
  WILL CONTINUE TO FALL THROUGH THIS WEEK.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
135 
WGUS84 KSHV 270044
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 PM CDT MON MAR 26 2012

TXC001-073-225-280044-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T1200Z/
/NCST2.1.ER.000000T0000Z.120326T2330Z.120331T1800Z.NO/
744 PM CDT MON MAR 26 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL BEGIN A SLOW FALL AND WILL BE BELOW 
  FLOOD STAGE BY SATURDAY EARLY AFTERNOON.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-280044-
/O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/
/ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0800Z.NO/
744 PM CDT MON MAR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
789 
WGUS84 KSHV 271552
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1052 AM CDT TUE MAR 27 2012

TXC001-073-225-281552-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T0300Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120331T0900Z.NO/
1052 AM CDT TUE MAR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-271622-
/O.CAN.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/
/ATOT2.1.ER.000000T0000Z.120326T1230Z.000000T0000Z.NO/
1052 AM CDT TUE MAR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* AT  7:30 AM TUESDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND THEN 
  A SECOND RISE IS EXPECTED LATER THIS WEEK.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 22, 4:30 AM CDT, 5 hours earlier.

Area forecast discussion, Mar 22, 4:30 AM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 AM CDT THU MAR 22 2012

.DISCUSSION...
DEEP COLD CORE UPPER LOW WILL CONTINUE TO SPIN ACROSS CENTRAL OK
TODAY...BEFORE SLOWLY MOVG INTO SW MO TONIGHT. SFC FEATURES HAVE
LONG SINCE OCCLUDED WITH DIFFUSE FRONTAL BOUNDARY WELL TO EAST OF
UPPER LOW..NEAR THE MISSISSIPPI RIVER VALLEY. BACK EDGE OF PCPN
ASSOCIATED WITH THIS BOUNDARY HAS SHIFTED JUST EAST OF THE RIVER...SO
WILL NOT INCLUDE ANY POPS WITH THIS ACTIVITY. HOWEVER...BAND OF
SHALLOW CONVECTION WRAPPING AROUND SE SIDE OF THIS UPPER LOW..AND
APPROACHING RED RIVER VALLEY BORDERING OK/TX. STEEP LAPSE RATES
AND SFC HEATING SHOULD YIELD STGR CONVECTION BY MIDDAY WITH THE
CURRENT SHOWERS AND THEY SHIFT EAST. WITH LOW LVL DRYNESS OF
AIR...AND SATURATION IN MID LVLS...SEE ENHANCED THREAT FOR STG
GUSTY WINDS IN ANY STORMS THAT DEVELOP...AS WELL AS THREAT FOR AT
LEAST SMALL HAIL AS MID LVL TEMPS AROUND -20C IN SE OK. MOST OF
THIS STRONGER CONVECTION WILL LIKELY MISS CWA TO THE NORTH...BUT
NAM IS BRINGING TRACK OF UPPER LOW SLIGHTY FURTHER SOUTH THAN IS
GFS AND ECMWF.
BROAD UPPER RIDGING WILL MOVE OVER THE REGION THIS WEEKEND...AND
MOSTLY SUNNY SKIES AND HIGH TEMPERATURES MAINLY IN THE LOWER TO
MID 80S CAN BE EXPECTED. EVENTUALLY...TROUGHING TO DEVELOP OVER
THE PLAINS NEXT WEEK...FOR NOW WILL GRADUALLY INTRODUCE LOW POPS
FROM THE WEST LATER IN THE EXTENDED PERIOD.
A NARROW ZONE OF DENSE FOG DEVELOPMENT IS POSSIBLE EARLY THIS
MORNING ACROSS EASTERN CWA...WHERE CLEAR SKIES EXIST JUST WEST
CLOUD DECK OVER MISSISSIPPI RIVER VALLEY...AND ALTOCU ADVANCING
EASTWARD ACROSS NW LA. VERY WET GROUND AND WINDS LIGHT SO
CONDITIONS ARE PRIME...AND VSBYS BEGINNING TO FALL AT A FEW
LOCATIONS...BUT WINDOW OF OPPORTUNITY TOO NARROW WITH ADVANCING
MID LVL CLOUDS TO WARRANT DENSE FOG ADVISORY AT THIS TIME. PLACED
AREAS OF FOG FOR THE EARLY MORNING...BUT WILL CONTINUE TO MONITER./VII/.

&&

.AVIATION...

VFR FLIGHT CATEGORIES REMAIN COMMON ACROSS MUCH OF THE AREA THIS
MORNING...AND THIS SHOULD CONTINUE THROUGH THE 12Z TAF PERIOD. WE
COULD SEE SOME TEMPO IFR CONDITIONS AT ELD AND MLU AT THE START OF
THE 12Z TAF PERIOD...BETWEEN 12Z AND 14Z. AN UPPER LOW CURRENTLY IN
THE SOUTHERN PLAINS WILL ROTATE SOME MID LEVEL CLOUDS ACROSS THE
AREA DURING THE DAY...AND ISOLATED TO SCATTERED -SHRA ACTIVITY WILL
NOT BE OUT OF THE QUESTION FOR TXK AND THE EAST TEXAS I20 TERMINALS.
SOUTHERLY WINDS OF 5 TO 10 KTS WILL AGAIN BE COMMON...THEN BECOMING
LIGHT AND VARIABLE OVERNIGHT AS A WEAK BOUNDARY ENTERS THE AREA.
/11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  52  79  52  83 /  10  20   0   0   0
MLU  75  52  78  51  81 /  10  10   0   0   0
DEQ  70  44  73  47  79 /  40  40  10   0   0
TXK  73  49  74  51  80 /  30  30  10   0   0
ELD  75  49  77  49  80 /  10  20   0   0   0
TYR  74  49  78  53  81 /  20  20   0   0   0
GGG  75  49  79  51  82 /  20  20   0   0   0
LFK  80  50  82  54  84 /  10  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Mar 22, 5:44 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 AM CDT THU MAR 22 2012

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-136-
137-231045-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-
544 AM CDT THU MAR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AS A DEEP UPPER LOW PRESSURE SYSTEM MOVES ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON AND EVENING...SCATTERED THUNDERSTORMS WILL
DEVELOP WITH DAYTIME HEATING OVER THE RED RIVER VALLEY...AND
SPREAD INTO SOUTHWEST ARKANSAS. DRY AIR IN THE LOW LEVELS WILL
ENHANCE DOWNBURST POTENTIAL WITH ANY STORMS THAT DEVELOP...AND
COLD AIR ALOFT WILL ENHANCE HAIL POTENTIAL AS WELL. STRONGER
STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 40
MPH...AND HAIL TO THE SIZE OF ONE HALF INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE STORMS THAT
DEVELOP...ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME
FOR THIS AFTERNOON AND EVENING.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-
231045-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
544 AM CDT THU MAR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 9:30 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston23 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.